Alert archive / Kentucky / Tornado Warnings in 2024
Tornado Warning 46, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Sep 24, 2024, 4:14 PM CDT for Clinton County, Russell County, Kentucky. It was in force for 13 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 24, 2024, 4:14 PM CDT (21:14 UTC)
- Expired
- Sep 24, 2024, 4:27 PM CDT
- In force
- 13 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Clinton County, KY, Russell County, KY
The radar
The Nashville radar (KOHX), 147 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 24, 4:19 PM CDT | HAIL 1.25 | 1 Nnw Cumberland City, KY | Half dollar sized hail reported near Cumberland City. |
| Sep 24, 4:25 PM CDT | HAIL 1.75 | Cumberland City, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 24, 12:45 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 509 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- -101 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.5
The text
As transmitted.
615
WFUS53 KLMK 242114
TORLMK
KYC053-207-242145-
/O.NEW.KLMK.TO.W.0046.240924T2114Z-240924T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
414 PM CDT Tue Sep 24 2024
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Northern Clinton County in south central Kentucky...
South central Russell County in south central Kentucky...
* Until 445 PM CDT.
* At 414 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles west of Cabell, moving northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
northern Clinton and south central Russell Counties, including the
following locations... Aaron, Desda, Snow, Cumberland City, Ida,
Willis Creek, Marlow, Long Bottom, Narvel, and Seventy Six.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3681 8523 3684 8522 3696 8500 3691 8497
3689 8502 3686 8506 3683 8506 3681 8503
3678 8502 3673 8520
TIME...MOT...LOC 2114Z 242DEG 27KT 3681 8514
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
RAS1 follow-up statement
900
WWUS53 KLMK 242127
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
427 PM CDT Tue Sep 24 2024
KYC053-207-242137-
/O.CAN.KLMK.TO.W.0046.000000T0000Z-240924T2145Z/
Clinton KY-Russell KY-
427 PM CDT Tue Sep 24 2024
...THE TORNADO WARNING FOR NORTHERN CLINTON AND SOUTH CENTRAL RUSSELL
COUNTIES IS CANCELLED...
The storm which prompted the warning has moved into Wayne County.
Therefore, the warning for Clinton and Russell Counties has been
cancelled.
A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Kentucky.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Louisville.
&&
LAT...LON 3681 8523 3684 8522 3696 8500 3691 8497
3689 8502 3686 8506 3683 8506 3681 8503
3678 8502 3673 8520
TIME...MOT...LOC 2125Z 242DEG 27KT 3686 8503
$$
RASWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Sep 24, 4:06 PM CDT, 8 minutes earlier. Its key messages:
- * Strong to severe storms possible early this evening, primarily east of Interstate 65. Gusty winds will be the main severe threat, with hail a secondary threat. A brief tornado is also a non-zero threat. * Drought-easing rainfall is likely late in the week as the remnants of Helene move into the region Friday.
Area forecast discussion, Sep 24, 4:06 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Louisville KY 506 PM EDT Tue Sep 24 2024 .KEY MESSAGES... * Strong to severe storms possible early this evening, primarily east of Interstate 65. Gusty winds will be the main severe threat, with hail a secondary threat. A brief tornado is also a non-zero threat. * Drought-easing rainfall is likely late in the week as the remnants of Helene move into the region Friday. && .UPDATE... Issued at 505 PM EDT Tue Sep 24 2024 Scattered showers and storms continue generally east of I-65 ahead of a cold front stretching from around Paoli to Hardinsburg to Russellville. There's still enough CAPE and bulk shear to support convection, but with weak DCAPE, weak to moderate lapse rates, and the 5H speed max moving off into eastern Kentucky, the storms are, for the most part, not as strong as they were earlier. One exception to this is a cell heading in the direction of Lake Cumberland in an area shown by BNA ACARS to have relatively stronger instability and low level lapse rates. Will keep most of the Severe Thunderstorm Watch going for now, other than shaving a few counties off of the western edge. More wholesale canceling of counties should take place in the next 1-2 hours. && .SHORT TERM /THROUGH WEDNESDAY/... Issued at 315 PM EDT Tue Sep 24 2024 Breaks in the clouds allowed enough destabilization to support the development of showers and storms this afternoon in a corridor of 1.7" precipitable water air ahead of a cold front and 5H speed max ejecting out of an upper trough over Illinois. Scattered convection, some robust, will continue for a few more hours and then gradually decrease in coverage and intensity mid-late evening. The cold front, slicing through southwest Indiana and western Kentucky this afternoon, is moving only very slowly as its parent low moves NNE through Michigan's lower peninsula. Showers will remain in the forecast through the night in the eastern parts of central Kentucky and southern Indiana ahead of the front. With efficient rain producers moving roughly parallel to the front, training storms may lead to minor local flooding issues in a few spots, especially along and east of a Bowling Green - Bardstown - Cynthiana line. As winds go nearly calm tonight in a moist, stagnant lower atmosphere tonight, some patchy fog may develop late. However, a low stratus deck is expected to form after midnight and continue into Wednesday morning, limiting fog density and coverage. Tomorrow the front will weaken as the Michigan low pulls away into Canada. Instability will be significantly limited by widespread clouds and scattered showers and the 5H shortwave trough will take on a more positive tilt. While showers and a few storms are still in the forecast for tomorrow, with the best chances east of I-65, strong or severe storms are not expected. Will go with high temperatures in the middle and upper 70s, which is slightly cooler than the model consensus given the widespread overcast and some weak cold air advection behind the surface front. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... Issued at 315 PM EDT Tue Sep 24 2024 Overall high confidence in abundant rainfall late this week, but quite a bit less confidence with regard to exactly where, when, and how much. Upper low slowly digging southward from near New Madrid to Memphis Wed night and Thu is a favorable setup for a predecessor rainfall event (PRE) especially as the SSE flow aloft phases with the flow around Helene, which will still be in the Gulf of Mexico at that time. Will ramp up rain chances during the day on Thursday, but at this point it appears the better focus for heavy precip will remain south of Kentucky through Thu evening. During Thursday night the two cyclones begin to Fujiwhara around each other, with the upper low being drawn southward into Louisiana as Helene advances through Georgia. Deep east-southeast flow will draw copious moisture into the Tennessee and Ohio Valleys, with the best window of opportunity for widespread and heavy rainfall from late Thu night through Fri evening. Minor/nuisance flooding is possible with the heavier intervals of rain, especially if there is an initial round of heavy rain associated with the non-tropical low. Wind fields could also support a SVR threat, but that remains quite uncertain at this time. Sfc winds will get a little breezy as the low-level center of circulation drifts into the Ohio Valley, with speeds at 15-25 mph and a few 30 mph gusts likely. Confidence trends down again on Saturday as the two lows eventually merge. Rain chances will continue through the weekend, with some potential for more focused training of showers and storms that could result in localized flash flooding if parts of the area are getting repeated heavy rainfall. Rainfall totals by the time all is said and done will generally run 2-4 inches, with localized 5+ inch amounts possible. Short-fuse flooding is likely during or just after the heaviest rain, but long- fuse river flooding would require us to hit the high end of the range of rainfall forecasts. && .AVIATION /18Z TAFS THROUGH 00Z THURSDAY/... Issued at 126 PM EDT Tue Sep 24 2024 Scattered showers and storms have begun to develop and will continue through the remainder of the afternoon ahead of an approaching cold front. Strength and coverage of storms will gradually decrease this evening. However, the cold front will move slowly, and will hang around long enough to continue shower chances overnight and into tomorrow morning, especially at LEX/RGA. Low level moisture and light winds tonight will lead to the development of low stratus, which will last into the morning hours. Though fog will be limited by these low ceilings, some reduction in visibility will be possible in the humid, stagnant near-surface air. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...None. IN...None. && UPDATE...13 SHORT TERM...13 LONG TERM...RAS AVIATION...13
Hazardous weather outlook, Sep 24, 3:47 PM CDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 447 PM EDT Tue Sep 24 2024 INZ078-079-091-092-KYZ028>043-045>049-053>057-062>067-070>078-081- 082-252100- Scott IN-Jefferson IN-Floyd-Clark IN-Hardin-Bullitt-Jefferson-Oldham- Trimble-Henry-Shelby-Franklin-Scott KY-Harrison KY-Spencer-Anderson- Woodford-Fayette-Bourbon-Nicholas-Nelson-Washington KY-Mercer- Jessamine-Clark KY-Larue-Marion-Boyle-Garrard-Madison-Edmonson-Hart- Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe- Metcalfe-Adair-Russell-Cumberland-Clinton- 447 PM EDT Tue Sep 24 2024 /347 PM CDT Tue Sep 24 2024/ ...SEVERE THUNDERSTORM WATCH 681 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Scattered thunderstorms will continue into early evening as a cold front approaches the region. Gusty, potentially damaging winds are the primary severe threat, with marginally severe hail (around an inch in diameter) being a secondary threat. A brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Monitor the latest forecasts as the remnants of Helene could impact our area by late week into the weekend. Heavy rains and gusty winds will be the main impacts Friday, with localized flooding possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GENERAL STORM MOTION OF THE DAY: Storms early this evening will move to the northeast around 30 to 35 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. INZ076-077-083-084-089-090-KYZ023>027-061-252100- Orange-Washington IN-Dubois-Crawford-Perry-Harrison IN-Hancock- Breckinridge-Meade-Ohio-Grayson-Butler- 447 PM EDT Tue Sep 24 2024 /347 PM CDT Tue Sep 24 2024/ This Hazardous Weather Outlook is for portions of southern Indiana and central Kentucky. .DAY ONE...Tonight. Isolated thunderstorms will continue to be possible into the evening hours. Severe storms are not expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Monitor the latest forecasts as the remnants of Helene could impact our area by late week into the weekend. Heavy rains and gusty winds will be the main impacts Friday, with localized flooding possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GENERAL STORM MOTION OF THE DAY: Storms early this evening will move to the northeast around 30 to 35 mph. Any users of this storm motion must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. 13/RAS
In the hours before
Special weather statement, Sep 24, 3:32 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Louisville KY
432 PM EDT Tue Sep 24 2024
KYZ029-038-045-242100-
Bullitt KY-Spencer KY-Nelson KY-
432 PM EDT Tue Sep 24 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SPENCER...NORTHERN
NELSON AND SOUTHEASTERN BULLITT COUNTIES THROUGH 500 PM EDT...
At 432 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Bardstown, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Bardstown, Bloomfield, Fairfield, Wakefield, Ridgetop, East
Bardstown, Samuels Field Airport, Hobbs, Scuffletown, and Deatsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.
&&
LAT...LON 3786 8523 3786 8524 3787 8525 3786 8526
3785 8524 3785 8528 3784 8528 3783 8530
3782 8530 3780 8531 3782 8569 3792 8572
3801 8527
TIME...MOT...LOC 2032Z 263DEG 34KT 3787 8563
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CSGSpecial weather statement, Sep 24, 3:39 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
439 PM EDT Tue Sep 24 2024
KYZ056-057-242115-
Madison KY-Garrard KY-
439 PM EDT Tue Sep 24 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GARRARD AND
SOUTHEASTERN MADISON COUNTIES THROUGH 515 PM EDT...
At 439 PM EDT, Doppler radar was tracking a strong thunderstorm over
Boone, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Berea, Dreyfus, Duluth, Bighill, Wallaceton, and Slate Lick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.
&&
LAT...LON 3756 8416 3752 8420 3752 8430 3754 8430
3753 8432 3754 8432 3754 8435 3752 8436
3750 8435 3747 8437 3748 8442 3760 8436
3764 8413 3757 8409
TIME...MOT...LOC 2039Z 256DEG 23KT 3754 8434
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SRMLocal storm report, Sep 24, 3:40 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
440 PM EDT Tue Sep 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM Tstm Wnd Dmg 1 NNE Prospect 38.36N 85.60W
09/24/2024 Oldham KY Public
Tree on house at this location.
&&
MK/SMRSpecial weather statement, Sep 24, 3:43 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
443 PM EDT Tue Sep 24 2024
KYZ034-035-039-242115-
Shelby KY-Franklin KY-Anderson KY-
443 PM EDT Tue Sep 24 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SHELBY...NORTH
CENTRAL ANDERSON AND SOUTHWESTERN FRANKLIN COUNTIES THROUGH 515 PM
EDT...
At 443 PM EDT, Doppler radar was tracking a strong thunderstorm near
Shelbyville, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Frankfort, Shelbyville, Bryant, Southville, Benson, Farmdale,
Broadville Manor, Avenstoke, Alton, and Graefenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.
&&
LAT...LON 3825 8493 3807 8489 3806 8517 3809 8524
3818 8527
TIME...MOT...LOC 2043Z 259DEG 25KT 3811 8518
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CSGLocal storm report, Sep 24, 3:57 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
457 PM EDT Tue Sep 24 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM Flood 1 NNE Tompkinsville 36.71N 85.69W
09/24/2024 Monroe KY 911 Call Center
Flooding in the main city.
&&
MK/SMRSpecial weather statement, Sep 24, 4:04 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
504 PM EDT Tue Sep 24 2024
KYZ034>036-039-040-242130-
Shelby KY-Scott KY-Woodford KY-Franklin KY-Anderson KY-
504 PM EDT Tue Sep 24 2024
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL SHELBY...NORTHERN
WOODFORD...SOUTHWESTERN SCOTT...NORTHEASTERN ANDERSON AND SOUTHERN
FRANKLIN COUNTIES THROUGH 530 PM EDT...
At 504 PM EDT, Doppler radar was tracking a strong thunderstorm near
Frankfort, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Frankfort, Midway, Stamping Ground, Slickway, Farmdale, Avenstoke,
Bridgeport, Mckees Crossroads, Duckers, and Millville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central Kentucky.
&&
LAT...LON 3811 8463 3808 8464 3807 8500 3821 8503
3828 8464 3813 8462
TIME...MOT...LOC 2104Z 264DEG 30KT 3815 8496
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CSGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 7:01 PM CDT | Special Weather Statement | LMK | Monroe | 29 min |
| Sep 24, 4:44 AM CDT | Special Weather Statement | LMK | Harrison | 31 min |
| Sep 24, 5:01 AM CDT | Special Weather Statement | LMK | Edmonson, Hart | 29 min |
| Sep 24, 5:30 AM CDT | Special Weather Statement | LMK | Hart | 30 min |
| Sep 24, 5:56 AM CDT | Special Weather Statement | LMK | Taylor | 34 min |
| Sep 24, 6:36 AM CDT | Special Weather Statement | LMK | Marion | 24 min |
| Sep 24, 10:05 AM CDT | Special Weather Statement | LMK | Butler | 25 min |
| Sep 24, 10:29 AM CDT | Special Weather Statement | LMK | Butler | 31 min |
| Sep 24, 10:57 AM CDT | Special Weather Statement | LMK | Grayson | 18 min |
| Sep 24, 11:13 AM CDT | Special Weather Statement | LMK | Larue | 32 min |
| Sep 24, 11:37 AM CDT | Special Weather Statement | LMK | Larue | 38 min |
| Sep 24, 11:52 AM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Nelson, Washington | 38 min |
| Sep 24, 12:25 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 35 min |
| Sep 24, 12:26 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 34 min |
| Sep 24, 12:40 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 35 min |
| Sep 24, 12:52 PM CDT | Tornado Warning | LMK | Jefferson, Oldham | 23 min |
| Sep 24, 12:53 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Trimble | 37 min |
| Sep 24, 12:59 PM CDT | Special Weather Statement | LMK | Fayette, Jessamine | 31 min |
| Sep 24, 1:03 PM CDT | Special Weather Statement | LMK | Allen, Simpson | 42 min |
| Sep 24, 1:07 PM CDT | Tornado Warning | LMK | Henry, Oldham, Trimble | 23 min |
| Sep 24, 1:11 PM CDT | Special Weather Statement | LMK | Jefferson | 34 min |
| Sep 24, 1:19 PM CDT | Severe Thunderstorm Warning | LMK | Green, Marion, Taylor | 26 min |
| Sep 24, 1:21 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 24 min |
| Sep 24, 1:26 PM CDT | Special Weather Statement | LMK | Fayette | 34 min |
| Sep 24, 1:37 PM CDT | Special Weather Statement | LMK | Allen, Barren | 38 min |
| Sep 24, 1:47 PM CDT | Special Weather Statement | LMK | Taylor | 28 min |
| Sep 24, 1:54 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren | 36 min |
| Sep 24, 1:55 PM CDT | Special Weather Statement | LMK | Jefferson | 35 min |
| Sep 24, 2:04 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Hart, Larue | 26 min |
| Sep 24, 2:07 PM CDT | Special Weather Statement | LMK | Casey | 23 min |
| Sep 24, 2:27 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Metcalfe | 33 min |
| Sep 24, 2:28 PM CDT | Special Weather Statement | LMK | Casey | 32 min |
| Sep 24, 2:29 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Nelson | 17 min |
| Sep 24, 2:50 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln | 25 min |
| Sep 24, 2:54 PM CDT | Special Weather Statement | LMK | Spencer | 36 min |
| Sep 24, 2:56 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 34 min |
| Sep 24, 3:00 PM CDT | Special Weather Statement | LMK | Franklin | 30 min |
| Sep 24, 3:08 PM CDT | Severe Thunderstorm Warning | LMK | Monroe | 37 min |
| Sep 24, 3:11 PM CDT | Special Weather Statement | LMK | Franklin | 34 min |
| Sep 24, 3:13 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Lincoln, Madison | 32 min |
| Sep 24, 3:14 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Shelby, Spencer | 31 min |
| Sep 24, 3:16 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry | 16 min |
| Sep 24, 3:27 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Russell | 33 min |
| Sep 24, 3:30 PM CDT | Special Weather Statement | LMK | Russell | 30 min |
| Sep 24, 3:32 PM CDT | Special Weather Statement | LMK | Nelson | 28 min |
| Sep 24, 3:39 PM CDT | Special Weather Statement | LMK | Madison | 36 min |
| Sep 24, 3:40 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Monroe | 35 min |
| Sep 24, 3:42 PM CDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 33 min |
| Sep 24, 3:43 PM CDT | Special Weather Statement | LMK | Shelby | 32 min |
| Sep 24, 3:47 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln | 28 min |
| Sep 24, 4:03 PM CDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 27 min |
| Sep 24, 4:04 PM CDT | Special Weather Statement | LMK | Franklin | 26 min |
| Sep 24, 4:09 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 19 min |
| Sep 24, 4:34 PM CDT | Special Weather Statement | LMK | Jefferson | 26 min |
| Sep 24, 4:37 PM CDT | Special Weather Statement | LMK | Scott | 23 min |
| Sep 24, 5:06 PM CDT | Special Weather Statement | LMK | Nicholas | 24 min |
| Sep 24, 5:27 PM CDT | Special Weather Statement | LMK | Trimble | 18 min |
Nearby
Tornado Warnings in Kentucky, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.